# SDR MASA2018101611447

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 38,029 hours, 27,886 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Inaccurate
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EFIS COMP MON MSG. RERACKED NR 1 AHRS COMPUTER AND OPS TEST GOOD.
